Global existence of periodic solutions in a class of delayed gause-type predator-prey systems

Tao Zhao, Yang Kuang, Hal Smith

Research output: Contribution to journalArticlepeer-review

91 Scopus citations
Original languageEnglish (US)
Pages (from-to)1373-1394
Number of pages22
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number8
StatePublished - Apr 1997


  • Delayed Gause-type predator-prey system Hopf bifurcation complete continuous ejective point
  • Periodic solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this